Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 88, NWS Atlanta, GA

November 8, 2015Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 8, 2015, 9:18 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Nov 9, 2015, 6:37 AM EST. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Nov 8, 2015, 9:18 PM EST (02:18 UTC)
In effect from
Nov 9, 2015, 6:37 AM EST
Expired
Nov 10, 2015, 3:24 PM EST
In force
33 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 7.55 ft at Nov 7, 2015, 9:00 PM EST.

actionminormoderate51011/0911/1011/11
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WGUS42 KFFC 090218
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EST SUN NOV 8 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties


.Recent and ongoing moderate to heavy rainfall has caused significant
 runoff into streams and rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.


&&

GAC117-121-091618-
/O.NEW.KFFC.FL.W.0088.151109T1630Z-151110T2024Z/
/APHG1.1.ER.151109T1630Z.151110T0000Z.151110T1424Z.NO/
918 PM EST SUN NOV 8 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Alpharetta.
* From Monday morning until Tuesday afternoon.
* At 845 PM Sunday the stage was 5.1 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage Monday late morning and 
  continue to rise to near 7.7 feet Monday evening.The river 
  will fall below flood stage late Tuesday morning.
* At 8.0 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Hill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
3 follow-up statements
751 
WGUS82 KFFC 090827
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 AM EST MON NOV 9 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

 
GAC117-121-092227-
/O.EXT.KFFC.FL.W.0088.151109T1137Z-151110T1200Z/
/APHG1.1.ER.151109T1137Z.151109T1800Z.151110T0600Z.NO/
327 AM EST MON NOV 9 2015

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* From this morning until Tuesday morning.
* At 2AM Monday the stage was 5.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by this morning and continue to 
  rise to near 7.7 feet by this afternoon.The river will fall below 
  flood stage by after midnight tonight.
* At 8.0 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Hill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
* This crest compares to a previous crest of 7.7 feet on Apr 1 2005.  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC021-153-169-207-289-092227-
/O.EXT.KFFC.FL.W.0087.151109T1800Z-151110T1800Z/
/MACG1.1.ER.151109T1800Z.151109T1800Z.151110T1200Z.NO/
327 AM EST MON NOV 9 2015

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Ocmulgee River near Macon.
* From this afternoon until Tuesday afternoon.
* At 2AM Monday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise to around flood stage by this afternoon and continue 
  to be near 18.0 feet through this evening.The river will gradually 
  fall below flood stage by Tuesday morning.
* At 18.0 feet...Minor flooding begins along the river upstream and 
  downstream from the gage at U.S. Highway 80 or Martin Luther King
  Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands
  well downstream will be under a foot of water.
* This crest compares to a previous crest of 18.0 feet on Jul 7 2013.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

DJN
040 
WGUS82 KFFC 091253
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 AM EST MON NOV 9 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 


GAC117-121-100253-
/O.CON.KFFC.FL.W.0088.000000T0000Z-151110T1200Z/
/APHG1.1.ER.151109T1438Z.151109T1800Z.151110T0600Z.NO/
753 AM EST MON NOV 9 2015

The Flood Warning continues for
  The Big Creek near Alpharetta.
* From late this morning until Tuesday morning.
* At 7 AM Monday the stage was 6.4 feet...and rising slowly.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 7.7 feet by this afternoon.The creek will 
  fall below flood stage by midnight.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Hill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC021-153-169-207-289-100252-
/O.EXT.KFFC.FL.W.0087.151109T1243Z-151110T1800Z/
/MACG1.1.ER.151109T1122Z.151109T1130Z.151110T1200Z.NO/
753 AM EST MON NOV 9 2015

...Flood Warning extended until Tuesday afternoon...
  The Ocmulgee River near Macon.
* Until Tuesday afternoon.
* At 7 AM Monday the stage was 18 feet... and steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will remain steady today and fall below flood stage this evening.
* At 18 feet...Flood stage is reached. Minor flooding begins along 
  the river upstream and downstream from the gage at U.S. Highway 80 
  or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
  and agricultural lands well downstream will be under a foot of 
  water.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-100252-
/O.CON.KFFC.FL.W.0086.000000T0000Z-151112T1200Z/
/PNFG1.1.ER.151108T0830Z.151111T0600Z.151112T0600Z.NO/
753 AM EST MON NOV 9 2015

The Flood Warning continues for
  The Oconee River near Penfield.
* Until Thursday morning.
* At 7 AM Monday the stage was 14.4 feet...and steady.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue rising to near 15.6 feet by early Wednesday
  morning. The river will fall below flood stage early Thursday 
  morning.
* At 15feet...Minor flooding continues to expand into fields...
  woodlands and pastures...mainly on the right bank of the river...
  upstream and downstream from the gage on the Georgia Highway 15 
  bridge.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
575 
WGUS82 KFFC 091606
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EST MON NOV 9 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

 
GAC117-121-091636-
/O.CAN.KFFC.FL.W.0088.000000T0000Z-151110T1200Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1106 AM EST MON NOV 9 2015

The Flood Warning is cancelled for
  The Big Creek near Alpharetta.
* This takes affect immediately.
* At 11 AM Monday the stage was 6.5 feet...and steady.
* Flood stage is 7 feet.
* This creek will remain steady this afternoon and begin to fall this evening.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 8, 6:35 PM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 8, 6:35 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EST SUN NOV 8 2015

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

LATEST REGIONAL SURFACE ANALYSIS SHOWS A STRONG 1030 PLUS HIGH
OVER THE VIRGINIAS AND EASTERN CAROLINA WITH RIDGING THROUGH THE
EASTERN CAROLINAS AND EAST GA RESULTING IN A CLASSIC WEDGE SETUP.
MEANWHILE...LOW PRESSURE AT THE SURFACE AND LOW LEVELS ANALYZED
OVER THE NORTHERN GULF CONTINUES TO SPREAD MOISTURE UP AND OVER
THE AFOREMENTIONED COOL DOME PRODUCING WIDESPREAD LIGHT TO
MODERATE RAIN AND OVERALL MORE LIKE A JANUARY DAY RATHER THAN
EARLY NOVEMBER. TEMPERATURES IN THE HEART OF THE WEDGE MORE STEADY
STATE RIGHT AT THE 50 DEGREE MARK ALONG WITH A STIFF EAST BREEZE.

BIG QUESTION GOING FORWARD IS HOW MUCH OF THE HEAVIER ACTIVITY
FORMING OF THE GULF TRANSLATES NORTH TO AFFECT CENTRAL AND NORTH
GEORGIA...ESPECIALLY THE I85 CORRIDOR THAT HAS HAD COPIOUS AMOUNTS
ALREADY THE PAST 2 DAYS. GFS HAS BEEN BEEN TRENDING TOWARD THE NAM
AND ECMWF BUT STILL THE FURTHEST SOUTH WITH ITS STORM TOTAL QPF.
NAM12 CONTINUES TO BE THE MOST AGGRESSIVE SHOWING BANDED
PRECIPITATION ADVECTING WELL NORTHWARD INTO THE ATLANTA METRO
PRODUCING WIDESPREAD 2.5 TO 3 INCHES SOME 4 INCH TOTALS OVER WEST
CENTRAL GEORGIA. ECMWF CONTINUES TO BE A GOOD COMPROMISE BETWEEN
THE TWO WITH A WIDE SWATH OF 2 INCHES PLUS ALONG AND SOUTH OF THE
I20 CORRIDOR TO THE WEST AND I85 TO THE EAST. ALTHOUGH THIS WILL
OCCUR OVER A LONG PERIOD...FEEL THE POTENTIAL FOR SHORT DURATION
BANDING IS TOO MUCH TO IGNORE GIVEN SATURATED SOILS AND WENT WITH
A FLOOD WATCH THROUGH MONDAY AFTERNOON.

SHOULD SEE A DRY SLOT MOVE IN FROM SW TO NE BY 21Z MONDAY AND
EFFECTIVELY SHUT DOWN THE PRECIP CHANCES THROUGH MONDAY EVENING. A
MUCH NEEDED DRYING PERIOD IN STORE FOR THE REMAINDER OF THE SHORT
TERM LEADING INTO THE LONG TERM PERIOD.

DEESE

.LONG TERM /TUESDAY THROUGH SUNDAY/...

THE EXTENDED PERIOD STARTS WITH A VERY VERY LONG AWAITED BREAK IN
THE CLOUDS AND RAIN ACROSS THE REGION. SYSTEM RESPONSIBLE FOR THE
RAIN TODAY EXITING TO THE NORTHEAST BY TUE AM AND DRIER AIR
FILTERING IN FROM THE NORTHWEST. WEDNESDAY LOOKS TO BE ONE OF THE
NICEST DAYS WE HAVE HAD IN A LONG TIME WITH CLEAR SKIES AND HIGHS
GENERALLY NEAR 70.

NEXT FRONT APPROACHING THE AREA LATE WEDNESDAY INTO EARLY THURSDAY
AS A RESULT OF A LARGER SCALE TROF MOVING ACROSS THE NORTH CENTRAL
US INTO THE GREAT LAKES REGION. GFS TRENDING ABOUT 6 HOURS FASTER
WITH THE FRONT AND A LATE WEDNESDAY ENTRANCE INTO NW GA WHILE THE
ECMWF HOLDING IT BACK SLIGHTLY AND BRINGING IT INTO NW GA EARLY THU
AM. DIFFERENCES IN TIMING ARE DUE TO THE GFS OPENING UP THE TROF
ACROSS THE GREAT LAKES A LITTLE FASTER WHILE THE ECMWF KEEPING A
CLOSED LOW A BIT LONGER WITHIN THE LARGER TROF. THIS FRONT SHOULD BE
A QUICK HITTER AS A VERY NARROW RIBBON OF HIGHER MEAN RH VALUES WITH
THE FRONT MOVE THROUGH BEFORE DRY AIR QUICKLY FILLS IN BEHIND THE
FRONT. NOT EXPECTING MUCH IN THE WAY OF THUNDERSTORMS WITH THIS DUE
TO VERY MEAGER MID LEVEL LAPSE RATES AND LIMITED SURFACE
INSTABILITY.  DID INCLUDE SLIGHT CHANCE THUNDER ON WED PM EARLY THU
AM MAINLY TO ALIGN WITH NEIGHBORS BUT HAVE VERY LOW CONFIDENCE WE
WILL SEE MUCH IN THE WAY OF THUNDER.  TIMING WILL ALSO PLAY A ROLE
AS THE FRONT WILL LIKELY COME THROUGH EITHER DURING THE OVERNIGHT
HOURS OR EARLY MORNING HOURS ON THU. CROSS OUR FINGERS...BUT IT
LOOKS LIKE WE MAY GET A NICE WEEKEND...PARTICULARLY SATURDAY. GFS
DOES WANT TO WEDGE US IN BEGINNING SUNDAY AFTERNOON WITH THE
APPROACH OF ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED MOISTURE
PLUME.  ECMWF A BIT SLOWER WITH THAT FEATURE SO WILL NOT INCLUDE ANY
POPS ON DAY 7 ATTM.

STELLMAN

&&

.AVIATION... 00Z UPDATE...
SOME AREAS OF MVFR PERSIST BUT IFR CEILINGS WITH WIDESPREAD RAIN
SHOULD PREVAIL THROUGH MUCH OF THE NIGHT. AS WINDS DIMINISH MONDAY
MORNING LOOK FOR LIFR THROUGH THE MORNING AND EVEN INTO THE EARLY
AFTERNOON HOURS. NORTHEAST WINDS THROUGH THE PERIOD 10 TO 15KT AND
GUSTY TONIGHT...SOMEWHAT HIGHER AT KATL...DIMINISHING AFTER SUNRISE.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  51  48  67 /  90  90  40  10
ATLANTA         47  52  50  66 /  90  50  30  10
BLAIRSVILLE     45  54  48  64 /  80  80  50  10
CARTERSVILLE    47  52  48  65 /  90  60  30  10
COLUMBUS        51  58  53  69 / 100  50  30  10
GAINESVILLE     45  51  49  65 /  80  80  40  10
MACON           49  57  52  69 / 100  80  30  10
ROME            48  54  49  66 /  80  70  30  10
PEACHTREE CITY  47  53  48  67 / 100  50  30  10
VIDALIA         53  64  59  71 / 100 100  50  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES:
BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...
CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...
GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS...
HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...
JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...41
LONG TERM....30
AVIATION...41
Hazardous weather outlook, Nov 8, 6:00 PM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EST SUN NOV 8 2015

GAZ025-027-031>039-041>062-066>076-078>086-089>098-102>113-091100-
BALDWIN-BARROW-BIBB-BLECKLEY-BUTTS-CARROLL-CHATTAHOOCHEE-CLARKE-
CLAYTON-COBB-COWETA-CRAWFORD-CRISP-DEKALB-DODGE-DOOLY-DOUGLAS-
EMANUEL-FAYETTE-GLASCOCK-GREENE-GWINNETT-HANCOCK-HARALSON-HARRIS-
HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-
LAURENS-MACON-MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PIKE-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-SPALDING-STEWART-
SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-TREUTLEN-TROUP-
TWIGGS-UPSON-WALTON-WARREN-WASHINGTON-WEBSTER-WHEELER-WILCOX-
WILKES-WILKINSON-
600 PM EST SUN NOV 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TONIGHT...SUNDAY NIGHT...

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

REFER TO THE FLOOD WATCH PRODUCT /ATLFFAFFC/ FOR MORE INFORMATION.

WEATHER HAZARDS EXPECTED...
PERIODS OF MODERATE TO HEAVY RAIN ON ALREADY WET SOILS. THIS
COULD LEAD TO PONDING OF WATER ON ROADS IN LOW LYING AREAS AS
WELL AS CREEKS AND STREAMS BECOMING BANKFULL OR MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GULF MOISTURE WILL OVER-RUN A WEDGE OF SURFACE HIGH PRESSURE TO
PRODUCE RAIN SHOWERS ACROSS PARTS OF NORTH AND MUCH OF CENTRAL
GEORGIA THROUGH MONDAY. ADDITIONAL RAINFALL COULD RESULT IN MINOR
FLOODING FOR SOME AREAS THROUGH MONDAY.

ANOTHER COLD FRONT MOVES INTO GEORGIA ON THURSDAY WITH A CHANCE
OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED ON TUESDAY...FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

GAZ001>009-011>016-019>024-030-091100-
BANKS-BARTOW-CATOOSA-CHATTOOGA-CHEROKEE-DADE-DAWSON-FANNIN-FLOYD-
FORSYTH-GILMER-GORDON-HALL-LUMPKIN-MURRAY-PICKENS-POLK-TOWNS-
UNION-WALKER-WHITE-WHITFIELD-
600 PM EST SUN NOV 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL GEORGIA...
NORTHEAST GEORGIA AND NORTHWEST GEORGIA.

.DAY ONE...TONIGHT...SUNDAY NIGHT...

...LOCALLY HEAVY RAIN POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA...

WEATHER HAZARDS EXPECTED...
RAINFALL AMOUNTS OF 1.00 TO 1.5 INCHES ARE EXPECTED IN THIS AREA
THROUGH TONIGHT WITH LOCALIZED AMOUNTS OF 2 INCHES POSSIBLE.
WITH ALREADY WET SOILS...THESE ADDITIONAL RAINFALL AMOUNTS COULD
PRODUCE PONDING OF WATER ON ROADS IN LOW LYING AREAS AS WELL AS
CREEKS AND STREAMS BECOMING BANK FULL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GULF MOISTURE WILL OVER-RUN A WEDGE OF SURFACE HIGH PRESSURE TO
PRODUCE RAIN SHOWERS ACROSS PARTS OF NORTH AND MUCH OF CENTRAL
GEORGIA THROUGH MONDAY. ADDITIONAL RAINFALL COULD RESULT IN MINOR
FLOODING FOR SOME AREAS THROUGH MONDAY.

ANOTHER COLD FRONT MOVES INTO GEORGIA ON THURSDAY WITH A CHANCE
OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED ON TUESDAY...WEDNESDAY...FRIDAY
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 8:50 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Nov 9, 5:28 AM ESTRiver Flood WarningFFCForsyth8 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.